HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On functional moduli for first order ordinary differential equations

Files in This Item:
pre186.pdf414.8 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83330

Title: On functional moduli for first order ordinary differential equations
Authors: Kurokawa, Y. Browse this author
Issue Date: Mar-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 186
Start Page: 1
End Page: 9
Abstract: We reduce some normal forms, which have functional moduli, for a certain class of mapping diagrams. This class is associated to completely integrable first order ordi­nary differential equations. The reduction is given relative to the equivalence relation among the differential equations under the group of point transformations in the sense of S. Lie.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68932
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University